# SDR AUS20020698

- Difficulty date: June 5, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SKINS CONTAINED EXTENSIVE SURFACE CORROSION.
